Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

lamotrigine / lamictal med question

yesterday i was increased to 150 mg of lamotrigine/lamictal, i was fine last night and all morning, i took a nice nap midday and then around 2 i started to feel all jittery inside. now, i can barely stay still, and when i do stop (like right now to write) my body physically hurts. i've done a lot around the house and with the kids, so i'm doing anything bizare, just moving fast paced, though it feels like my body wants to go faster than i am / can go. it's so annoying. i called the doctor earlier to ask if this is a side effect of the new dose and if i should cut the dose back down, and they said she calls back in the evenings, which i was fine with but said that the call to be no later than 9pm, and so far, it's almost 830 and no call. if i don't hear back i am just going back to 100mg for the night, which is what i was on prior to yesterday. do u think the lamictal is causing this?

Answer Question
 
sleepymamaof3

Asked by sleepymamaof3 at 8:28 PM on Mar. 23, 2010 in Health

Level 7 (207 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.